Constant term identities and hypergeometric functions on spaces of Hermitian matrices

Kenneth I. Gross, Donald Richards

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We announce the generalization, to the setting of hypergeometric functions of matrix argument, of classical constant term identities. As special cases, we obtain some constant term identities which play a prominent role in the proof of Dyson's conjecture.

Original languageEnglish (US)
Pages (from-to)151-158
Number of pages8
JournalJournal of Statistical Planning and Inference
Volume34
Issue number1
DOIs
StatePublished - Jan 1 1993

Fingerprint

Identity function
Constant term
Hypergeometric Functions
Hermitian matrix
Hypergeometric functions
Generalization

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

@article{b516c4599530433881b2a679e343ee4d,
title = "Constant term identities and hypergeometric functions on spaces of Hermitian matrices",
abstract = "We announce the generalization, to the setting of hypergeometric functions of matrix argument, of classical constant term identities. As special cases, we obtain some constant term identities which play a prominent role in the proof of Dyson's conjecture.",
author = "Gross, {Kenneth I.} and Donald Richards",
year = "1993",
month = "1",
day = "1",
doi = "10.1016/0378-3758(93)90040-D",
language = "English (US)",
volume = "34",
pages = "151--158",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1",

}

Constant term identities and hypergeometric functions on spaces of Hermitian matrices. / Gross, Kenneth I.; Richards, Donald.

In: Journal of Statistical Planning and Inference, Vol. 34, No. 1, 01.01.1993, p. 151-158.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Constant term identities and hypergeometric functions on spaces of Hermitian matrices

AU - Gross, Kenneth I.

AU - Richards, Donald

PY - 1993/1/1

Y1 - 1993/1/1

N2 - We announce the generalization, to the setting of hypergeometric functions of matrix argument, of classical constant term identities. As special cases, we obtain some constant term identities which play a prominent role in the proof of Dyson's conjecture.

AB - We announce the generalization, to the setting of hypergeometric functions of matrix argument, of classical constant term identities. As special cases, we obtain some constant term identities which play a prominent role in the proof of Dyson's conjecture.

UR - http://www.scopus.com/inward/record.url?scp=38249005426&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249005426&partnerID=8YFLogxK

U2 - 10.1016/0378-3758(93)90040-D

DO - 10.1016/0378-3758(93)90040-D

M3 - Article

AN - SCOPUS:38249005426

VL - 34

SP - 151

EP - 158

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1

ER -